# SDR CHQA200900194

- Difficulty date: September 2, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N977RP
- Make and model: Emb EMB-145
- Aircraft serial: 145185
- Aircraft time: 23,040 hours, 18,936 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 23,596 hours, 17,644 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF FROM IAD THE CREW RECEIVED A MASTER WARNING OF "TAKEOFF TRIM".  THE TAKEOFF WAS ABORTED WITHIN 5 KTS OF V1.  AFTER CLEARING THE RUNWAY AND COMPLETING THE CHECKLISTS THE "BRAKES OVERTEMP" MESSAGE APPEARED.  TAXI CONTINUED SLOWLY UNTIL TAXIWAY "Y" WAS REACHED.  AT THAT TIME THE PARKING BRAKE WAS APPLIED AND MAINTENANCE AND DISPATCH WERE CONTACTED.  WHEN THE CREW RESUMED TAXI THE AIRCRAFT WAS UNABLE TO TAXI WITH NORMAL TAXI POWER.  THE AIRCRAFT WAS STOPPED AND FIRE RESCUE CAME TO INSPECT THE AIRCRAFT.  THE RIGHT TIRES WERE FOUND TO BE BLOWN AND THE PASSENGERS WERE DEPLANED BY OPS PERSONNEL.  MAINTENANCE REPLACED THE TIRES AND THEN TOOK THE AIRCRAFT TO INSPECT IT.  MAINTENANCE PERFORMED A TEST OF THE CONFIG WARNING SYSTEM IAW EMB 145 AMM 31-51-00-5 AND NOTED NO DEFECTS.  THE FLAPS SYSTEM WAS CHECKED IAW EMB 145 AMM 27-50-00-5 AND NO DEFECTS WERE NOTED.  AT THAT TIME A HIGH ENERGY STOP INSPECTION WAS PERFORMED AND THE AIRCRAFT PASSED SATISFACTORY.  NO OTHER DEFECTS WERE NOTED WITH THE TIRES, BRAKES OR BRAKE SYSTEMS AND THE AIRCRAFT WAS RELEASED TO SERVICE.
